, Volume 54, Issue 2, pp 368-378
Date: 21 Apr 2013

On boundedness and compactness of Riemann-Liouville fractional operators

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

Let α ∈ (0, 1). Consider the Riemann-Liouville fractional operator of the form $f \to T_\alpha f(x): = v(x)\int\limits_0^x {\frac{{f(y)u(y)dy}} {{(x - y)^{1 - \alpha } }}} ,x > 0, $ with locally integrable weight functions u and v. We find criteria for the L p L q -boundedness and compactness of T α when 0 < p,q < ∞, p > 1/α under the condition that u monotonely decreases on ℝ+:= [0,∞). The dual versions of this result are given.

Original Russian Text Copyright © 2013 Farsani S.M.
__________
Translated from Sibirskiĭ Matematicheskiĭ Zhurnal, Vol. 54, No. 2, pp. 468–479, March–April, 2013.